# SDR REXA2024103001245

- Difficulty date: June 13, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 34,689 hours, 24,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9 LOCATED BETWEEN FS 677 AND FS 847+16 IS CORRODED. REPLACED SEAT TRACK IAW CRJ-900 SRM 53-00-49-201-002-A01 AND 51-40-11-001-001-A01.
